# SDR GTIA96NK093

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 332
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD CARGO COMPARTMENT INTERCOSTAL WITH CORROSION BETWEEN Y351 AND Y332 AT LONGERON 29R.  REPLACED INTERCOSTAL IAW SRM 51-01, PARA C.  FABRICATED PART IAW SRM 51-10-2.  REPLACED RIVETS IAW SRM 51-30-2.  (M)
